# SDR SIMA20131027001

- Difficulty date: October 27, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N643AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145200
- Aircraft time: 34,227 hours, 30,390 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY LIGHT INOPERATIVE.  R & R COCKPIT EMERGENCY LIGHT IAW AMM 33-50-05-000-801/33-50-05-400-801, OPS CHECKED GOOD.
